173 0

Approximate bi-homomorphisms and bi-derivations in intuitionistic fuzzy ternary normed algebras

Title
Approximate bi-homomorphisms and bi-derivations in intuitionistic fuzzy ternary normed algebras
Author
박춘길
Keywords
Hyers-Ulam stability; fuzzy ternary Banach space; intuitionistic fuzzy normed algebra; bi-additive functional equation
Issue Date
2017-10
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 23, no. 4, page. 713-722
Abstract
In this paper, we generalize the concept of homomorphisms and derivations in intuitionistic fuzzy normed algebras for 2-dimensional functional equations. Furthermore, we investigate the Hyers-Ulam stability bi-homomorphisms and bi-derivations in intuitionistic fuzzy ternary normed algebras concerning a 2-dimensional bi-additive functional equation.
URI
http://www.eudoxuspress.com/images/JOCAAA-2017-VOL-23-ISSUE-4.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/115858
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE